# SDR AUS20030831

- Difficulty date: August 18, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 2751501001
- Condition: Failed
- Location: Mlg
- Part time: 24,721 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR OLEO FLAT. INVESTIGATION FOUND A FAILURE IN THE CIRCLIP GROOVE LOCATED IN THE LOWER CYLINDER ASSEMBLY.
